# SDR AALA202001189008

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 84,045 hours, 10,303 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 00120873
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NR 1 SMELLS LIKE BURNING ELECTRICAL INSIDE. SUPPLEMENTAL REPORT: REPLACED OVEN PER AMM 25-32-02. (CLOSED)
